# SDR DHL9872673D

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Broken
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, AFT CARGO BS 1090 RBL 16 SUPPORT FOR DOOR UP STOP IS BROKEN.  REPLACED SUPPORT ANGLE PER SRM 51-30-2.  N/R 3924.
